Journal of Applied Mathematics and Stochastic Analysis
Volume 12 (1999), Issue 3, Pages 261-263

The solution of an open problem given by H. Haruki and T. M. Rassias

Bara Kim

Korea Advanced Institute of Science and Technology (KAIST), Department of Mathematics and Center for Applied Mathematics, 373-1 Kusong-Dong, Yusong-Gu, Taejon 305-701, Korea

Received 1 July 1998; Revised 1 December 1998

Copyright © 1999 Bara Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Haruki and Rassias [1] generalized the Poisson kernel in two dimensions and discussed integral formulas for each case. They presented an open problem for an integral formula. In this paper, we give a solution to that problem.